MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MIS 13CM CURVED ATTACHMENT; DRILLING POWER TOOL ATTACHMENT, BASIC

STRYKER INSTRUMENTS-KALAMAZOO MIS 13CM CURVED ATTACHMENT; DRILLING POWER TOOL ATTACHMENT, BASIC
Catalog Number 5407120950C
Medical Device Problem Codes Fracture (1260); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full udi is unknown as device is unknown.
 
Event or Problem Description
During a procedure, the device was overheating, and the bur broke.The delay was minor, and the procedure was completed with no adverse consequences.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g4, h2, h3, h4.
 
Event or Problem Description
No new information.

Brand Name
MIS 13CM CURVED ATTACHMENT
Common Device Name
DRILLING POWER TOOL ATTACHMENT, BASIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer Contact
kelsey barla
4100 east milham avenue
kalamazoo, MI 49001
2693237700
MDR Report Key21401772
Report Number3015967359-2025-00434
Device Sequence Number9576330
Product Code HBE
UDI-Device Identifier07613327096491
UDI-Public(01)07613327096491
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407120950C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown